WAHLBERG, BENGT PATRIK MARTIN

WAHLBERG, BENGT PATRIK MARTIN  

Dipartimento di Scienze Matematiche  

068116  

Mostra records
Risultati 1 - 16 di 16 (tempo di esecuzione: 0.018 secondi).
Citazione Data di pubblicazione Autori File
Propagation of anisotropic Gabor singularities for Schrödinger type equations / Cappiello, Marco; Rodino, Luigi; Wahlberg, Patrik. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 24:2(2024). [10.1007/s00028-024-00963-w] 1-gen-2024 Cappiello, MarcoWahlberg, Patrik + PropAnisoSchrod.pdf
Anisotropic global microlocal analysis for tempered distributions / Rodino, L.; Wahlberg, P.. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 202:2(2023), pp. 397-434. [10.1007/s00605-022-01812-z] 1-gen-2023 Wahlberg P. + RodinoWahlberg2.pdfanisotropictempered.pdf
Microlocal analysis for Gelfand–Shilov spaces / Rodino, Luigi; Wahlberg, Patrik. - In: ANNALI DI MATEMATICA PURA ED APPLICATA. - ISSN 0373-3114. - 202:5(2023), pp. 2379-2420. [10.1007/s10231-023-01324-z] 1-gen-2023 Patrik Wahlberg + MicrolocalGelfandShilovfinal.pdf
Propagation of anisotropic Gelfand–Shilov wave front sets / Wahlberg, P.. - In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. - ISSN 1662-9981. - 14:1(2023). [10.1007/s11868-022-00502-6] 1-gen-2023 Wahlberg P. Propagation of anisotropic Gelfand–Shilov wave front sets.pdfwahlberg2.pdf
Pseudo-differential operators with isotropic symbols, Wick and anti-Wick operators, and hypoellipticity / Teofanov, N.; Toft, J.; Wahlberg, P.. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 167:(2022), pp. 48-100. [10.1016/j.matpur.2022.09.002] 1-gen-2022 Wahlberg P. + Pseudo-differential operators with isotropic symbols, Wick and anti-Wick operators, and hypoellipticity.pdfComplexPseudoClassical60.pdf
Semigroups for quadratic evolution equations acting on Shubin-Sobolev and Gelfand-Shilov spaces / Wahlberg, Patrik. - In: ANNALES FENNICI MATHEMATICI. - ISSN 2737-0690. - 47:2(2022), pp. 821-853. [10.54330/afm.119820] 1-gen-2022 Wahlberg Patrik 119820-Article Text-238165-1-10-20220603.pdfwahlberg2.pdf
Correction to: Propagation of exponential phase space singularities for Schrödinger equations with quadratic Hamiltonians / Carypis, Evanthia; Wahlberg, Patrik. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 27:2(2021). [10.1007/s00041-021-09824-3] 1-gen-2021 Wahlberg, Patrik + Carypis-Wahlberg2021.pdfcorrection2.pdf
Lagrangian distributions and Fourier integral operators with quadratic phase functions and Shubin amplitudes / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES. - ISSN 0034-5318. - 56:3(2020), pp. 561-602. [10.4171/PRIMS/56-3-5] 1-gen-2020 Cappiello, MarcoWahlberg, Patrik + PRIMS-2020-056-003-05.pdf1802.04729.pdf
Shubin type Fourier integral operators and evolution equations / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: JOURNAL OF PSEUDO-DIFFERENTIAL OPERATORS AND APPLICATIONS. - ISSN 1662-9981. - 11:1(2020), pp. 119-139. [10.1007/s11868-019-00288-0] 1-gen-2020 Cappiello, MarcoWahlberg, Patrik + shubinFIOevolutionOF.pdf1805.10922.pdf
The Gabor wave front set of compactly supported distributions / Wahlberg, Patrik (APPLIED AND NUMERICAL HARMONIC ANALYSIS). - In: Advances in microlocal and time-frequency analysisSTAMPA. - [s.l] : Springer, 2020. - ISBN 978-3-030-36138-9. - pp. 507-520 [10.1007/978-3-030-36138-9_27] 1-gen-2020 Wahlberg Patrik Gaborcompact.pdf1905.07336.pdf
The Weyl product on quasi-Banach modulation spaces / Chen, Yuanyuan; Toft, Joachim; Wahlberg, Patrik. - In: BULLETIN OF MATHEMATICAL SCIENCES. - ISSN 1664-3607. - 9:2(2019). [10.1142/S1664360719500188] 1-gen-2019 Wahlberg, Patrik + weylquasibanach2.pdf1605.00318.pdf
Conormal distributions in the Shubin calculus of pseudodifferential operators / Cappiello, Marco; Schulz, René; Wahlberg, Patrik. - In: JOURNAL OF MATHEMATICAL PHYSICS. - ISSN 1089-7658. - 59:2(2018). [10.1063/1.5022778] 1-gen-2018 Cappiello, MarcoWahlberg, Patrik + conormalshubin.pdf1702.03111.pdf
Propagation of Gabor singularities for Schrödinger equations with quadratic Hamiltonians / Pravda-Starov, Karel; Rodino, Luigi; Wahlberg, Patrik. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 291:1(2018), pp. 128-159. 1-gen-2018 Wahlberg, Patrik + Pravda-Starov_et_al-2018-Mathematische_Nachrichten.pdf1411.0251.pdf
Propagation of polynomial phase space singularities for Schrödinger equations with quadratic Hamiltonians / Wahlberg, Patrik. - In: MATHEMATICA SCANDINAVICA. - ISSN 0025-5521. - 122:1(2018), pp. 107-140. 1-gen-2018 Wahlberg, Patrik Wahlberg_eprint.pdf1411.6518.pdf
Equality of the homogeneous and the Gabor wave front set / Schulz, René; Wahlberg, Patrik. - In: COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0360-5302. - 42:5(2017), pp. 703-720. 1-gen-2017 Wahlberg, Patrik + equalitywavefront.pdf1304.7608.pdf
Propagation of exponential phase space singularities for Schrödinger equations with quadratic Hamiltonians / Carypis, Evanthia; Wahlberg, Patrik. - In: JOURNAL OF FOURIER ANALYSIS AND APPLICATIONS. - ISSN 1069-5869. - 23:3(2017), pp. 530-571. [10.1007/s00041-016-9478-6] 1-gen-2017 Wahlberg, Patrik + schrodexpsing.pdf1510.00325.pdf